Vol. 79, No. 2, 1978

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Lp-estimates for solutions to the instationary Navier-Stokes equations in dimension two

Claus Gerhardt

Vol. 79 (1978), No. 2, 375–398
Abstract

In this paper we derive Lp-estimates for solutions to the instationary nonlinear problem which are known to be valid for solutions to the linear problem. Since the estimates do not depend on t explicitly, they can be used to prove an exponential decay of the solutions if t goes to infinity.

Mathematical Subject Classification
Primary: 35Q10, 35Q10
Milestones
Received: 15 August 1977
Published: 1 December 1978
Authors
Claus Gerhardt
Institute of Applied Mathematics
Ruprecht-Karls-Universität Heidelberg
Im Neuenheimer Feld 294
D-69120 Heidelberg
Germany
http://www.math.uni-heidelberg.de/studinfo/gerhardt/